# SDR HALA2015102700218

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 16,398 hours, 2,509 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD Y ELECTRIC PUMP FAULT ECAM MSG.  PERFORM SYSTEM TEST IAW FIM 29-13-00.  TEST OK FOR SERVICE.
